Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Swollen upper lip, redness, tenderness. Taking Pretiazone. Any ideas?

2 days ago my upper lip started swelling a little. the inside was red and tender. It hurts and salt water burns it. I went to the doctor and he said looks like a chemical or physical burn. TOday I see 4-5 small white spots in the area. Meanwhile I am on pretiazone for 3 days to see what happens...the doctor said he hasn t seen anything like it and doesn t appear to be herpes ...The sore area covers about 2inches wide and this is all under the upper lip???Ideas???
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It may be due to drug reaction or candidosis(oral thrush)..,
So consult good dermatologist..,
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor